# SDR FDEA201009143394

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005161GF
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT FLOOR PANEL 161 GF IS PUNCTURED.   FABRICATED NEW FLOOR PANEL, POTTED EDGES & INSTALLED INSERTS IAW SRZ 25-005, REV "H".  TRIMMED & BONDED METAL PLATE IAW SRZ 25-011, REV "C".
